# SDR DALA2024020901773

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 75,555 hours, 28,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulted
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 F/A REPORTED 2R KNUCKLE KNOCKER WONT EXTEND WHEN ARMING. CORRECTIVE ACTION: CLEANED DEBRIS ON KNUCKLE KNOCKER. CYCLED ARM LEVER MULTIPLE TIMES. NO FURTHER TROUBLE. ARM/DISARM NORMAL. VERIFIED SLIDE LT OPERATION NORMAL. REF B757200 AMM 25-66. (4921588)
